TITLE

A Weakly Penalized Discontinuous Galerkin Method for Radiation in Dense, Scattering Media

AUTHOR(S)
Kanschat, Guido; Lucero Lorca, José Pablo
PUB. DATE
October 2016
SOURCE
Computational Methods in Applied Mathematics;Oct2016, Vol. 16 Issue 4, p563
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
118479372

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics